# SDR UIEA2012050800198

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,862 hours, 14,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SITTING ON RAMP WITH PACKS RUNNING, RECEIVED RT PACK STATUS MESSAGE.  RAN CONTROLLER FAULT FIM PROCEDURE FOR RT PACK IAW FIM 21-51 FAULT TREE 803.  RT PACK CHECKS GOOD.  OK FOR FULL SERVICE.
